Alert archive / Florida / Flash Flood Warnings in 2024

Flash Flood Warning 5, NWS Melbourne, FL

October 9, 20246 counties in Florida

NWS Melbourne, FL issued this flash flood warning at Oct 9, 2024, 6:43 PM EDT for 6 counties in Florida. It was in force for 5 hr. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 9, 2024, 6:43 PM EDT (22:43 UTC)
Expired
Oct 9, 2024, 11:45 PM EDT
In force
5 hr
Issued by
NWS Melbourne, FL
Area
Storm-based polygon
Flood severity
None

Counties Brevard County, FL, Lake County, FL, Orange County, FL, Osceola County, FL, Seminole County, FL, Volusia County, FL

The radar

The Melbourne radar (KMLB), 89 km from the middle of the area, began a volume at 22:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 9, 7:15 PM EDTRAIN 6.022 Sw Turnbull, FLThe Wunderground station KFLMIMS98 measured 6.02 inches of rainfall.
Oct 9, 7:15 PM EDTRAIN 6.342 Sw Lagrange, FLThe Wunderground station KFLTITUS286 measured 6.34 inches of rainfall.
Oct 9, 7:21 PM EDTRAIN 6.072 Nw Rockledge, FLThe Wunderground station KFLROCKL177 measured 6.07 inches of rainfall.
Oct 9, 7:24 PM EDTRAIN 7.093 Ene Canaveral Acres, FLThe Wunderground station KFLCOCOA303 measured 7.09 inches of rainfall.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tampa Bay, FL (KTBW), launched 12:00Z, 10.7 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tampa Bay, FL at 12:00Z on 2024-10-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 346 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tampa Bay, FL at 12:00Z on 2024-10-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 249 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
346 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
566 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
249 m²/s²
0-3 km storm-relative helicity
400 m²/s²
Significant tornado parameter
0.3
Supercell composite
5.1

Open this sounding in Storm Lab

The text

As transmitted.

745 
WGUS52 KMLB 092243
FFWMLB
FLC009-069-095-097-117-127-100145-
/O.NEW.KMLB.FF.W.0005.241009T2243Z-241010T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Melbourne FL
643 PM EDT Wed Oct 9 2024

The National Weather Service in Melbourne has issued a

* Flash Flood Warning for...
  Brevard County in east central Florida...
  Lake County in east central Florida...
  Orange County in east central Florida...
  Osceola County in east central Florida...
  Seminole County in east central Florida...
  Volusia County in east central Florida...

* Until 945 PM EDT.

* At 643 PM EDT, Doppler radar and automated rain gauges indicated 
  thunderstorms producing heavy rain across the warned area. Between 
  3 and 6 inches of rain have fallen. Additional rainfall amounts of 
  3 to 6 inches are possible in the warned area. Flash flooding is 
  ongoing or expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar and automated gauges.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Orlando, Deltona, Melbourne, Daytona Beach, Kissimmee, Port 
  Orange, Sanford, Titusville, Apopka, Altamonte Springs, Ormond 
  Beach, Ocoee, Winter Garden, Oviedo, Winter Springs, Saint Cloud, 
  Winter Park, DeLand, Casselberry and Rockledge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 2835 8196 2896 8195 2896 8166 2932 8168
      2940 8142 2926 8142 2927 8115 2945 8110
      2945 8109 2860 8055 2846 8050 2812 8053
      2784 8126 2806 8146 2806 8145 2801 8138
      2808 8135 2814 8152 2835 8166

FLASH FLOOD...RADAR AND GAUGE INDICATED

$$

Schaper
1 follow-up statement
906 
WGUS52 KMLB 100138
FFWMLB
FLC009-069-095-097-117-127-100345-
/O.EXT.KMLB.FF.W.0005.000000T0000Z-241010T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Melbourne FL
938 PM EDT Wed Oct 9 2024

The National Weather Service in Melbourne has extended the

* Flash Flood Warning for...
  Brevard County in east central Florida...
  Lake County in east central Florida...
  Orange County in east central Florida...
  Osceola County in east central Florida...
  Seminole County in east central Florida...
  Volusia County in east central Florida...

* Until 1145 PM EDT.

* At 938 PM EDT, Doppler radar and automated rain gauges indicated 
  thunderstorms producing heavy rain across the warned area. Between 
  4 and 7 inches of rain have fallen. Additional rainfall amounts of 
  3 to 6 inches are possible in the warned area. Flash flooding is 
  ongoing or expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar and automated gauges.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Orlando, Deltona, Melbourne, Daytona Beach, Kissimmee, Port 
  Orange, Sanford, Titusville, Apopka, Altamonte Springs, Ormond 
  Beach, Ocoee, Winter Garden, Oviedo, Winter Springs, Saint Cloud, 
  Winter Park, DeLand, Casselberry and Rockledge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 2835 8196 2896 8195 2896 8166 2932 8168
      2940 8142 2926 8142 2927 8115 2945 8110
      2945 8109 2860 8055 2846 8050 2812 8053
      2784 8126 2806 8146 2806 8145 2801 8138
      2808 8135 2814 8152 2835 8166

FLASH FLOOD...RADAR AND GAUGE INDICATED

$$

Leahy

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this flash flood warning went out at Oct 9, 6:19 PM EDT, 24 minutes earlier.

Area forecast discussion, Oct 9, 6:19 PM EDT, 24 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
619 PM EDT Wed Oct 9 2024

...New DISCUSSION, MARINE...

.DISCUSSION...
Issued at 618 PM EDT Wed Oct 9 2024

Key Messages...

- Threat for a few additional tornadoes will continue through
  this evening. Have multiple ways to receive warnings!

- Now is the time to shelter in place as conditions continue to
  deteriorate!

- Life-threatening impacts from winds and flooding rainfall will
  occur from Milton, especially through tonight and continuing
  into Thursday as Milton crosses central Florida. Battering
  surf and storm surge along portions of the coast will occur as
  well.

Tonight-Thursday...Training bands of showers and storms ahead of
Milton's approach has led to several confirmed tornadoes, some
producing considerable damage, especially across the southern half
of east central FL. This band is slowly working it's way off the
east central Florida coast, and we should start to see the threat
of tornadoes decrease through late evening as dry slot works its
way into southern areas as Milton approaches. However, a few
tornadoes will continue to be possible through this evening, and
the Tornado Watch continues through 9 PM.

Milton will make landfall as a dangerous Major Hurricane along
the west central Florida coast later this evening, and it will
remain a hurricane while it moves across central Florida tonight
and exits off the east central Florida coast into Thursday
morning. Flooding rainfall threat will shift to across northern
portions of east central Florida into tonight as Milton crosses
the area and linger across this region into Thursday morning.
Rainfall totals of 6 to 12 inches is forecast, with a swath of 12
to 15 inches possible in vicinity of the I-4 corridor. This is
expected to produce flash flooding impacts and considerable river
flooding along the St. Johns River.

Hurricane Warnings remain in effect for all of east central Florida,
except Martin county, where a Hurricane Watch and Tropical Storm
Warning are in effect. Residents and visitors should shelter in
place through the storm as tropical storm conditions and
hurricane gusts will overspread the area as Milton crosses the
region, with hurricane gusts still expected to continue as the
center of Milton shifts offshore, especially along the coast into
Thursday. Large areas will likely experience significant power
outages and communications failures.

A Storm Surge Warning remains in effect for the coast of Brevard
and Volusia counties, with storm surge values up to 3-5 ft
forecast. Farther south along the Treasure Coast, surge values up
to 1-3 ft are expected to occur.

For additional details related to Hurricane Milton's impacts across
the area, please refer to the Hurricane Milton Local Statement.

Fri-Tue...(Previous Discussion) Milton will become extratropical
in the Atlc as it pushes further north/east away from the
peninsula. Cooler and drier air are forecast to push down the
peninsula, though we will see a gradual return of deeper moisture,
once again, Mon-Tue. Expect diminishing winds after a breezy/gusty
day on Fri and lower rain chances will result. We may still see
isolated- scattered (20-30pct) shower activity and perhaps an
isolated lightning storm as well on Fri, though it appears most
areas will remain dry - esp this weekend. Surface high pressure
will build into the Deep South and southeast U.S. on a weakening
trend, with a frontal boundary forecast to move into the area Mon
overnight or Tue. Highs for Fri, U70s to around 80F across the I-4
corridor and L80s southward. For Sat-Tue, max temps begin to
creep back toward the L80s and M80s. Lows more pleasant than
recent mornings, with min's cooler and in the M-U60s across the
interior and L70s at the coast. Some normally cooler locations
across the interior may realize L60s!

&&

.MARINE...
Issued at 618 PM EDT Wed Oct 9 2024

A Hurricane Warning remains in effect for the entire adjacent
Atlantic waters. Boating conditions will continue to deteriorate
becoming extremely dangerous tonight into Thursday as Milton
crosses central Florida and exits of the east central Florida
coast. Operators should remain in port. Widespread showers and
scattered storms will continue through tonight into Thursday as
Milton moves through. Strong northerly-component winds are
forecast to maintain dangerously high seas through at least Sat.

&&

.AVIATION...
(18Z TAFs)
Issued at 114 PM EDT Wed Oct 9 2024

Convection associated with Hurricane Milton continues to affect
all of Central Florida. Coverage of thunderstorms is increasing as
bands move northward from South Florida. Have at least VCTS
mentioned in all TAFS with some tempo TSRA. CIGS have been
bouncing in and out of MVFR, but at times of issuance most sites
are in an MVFR condition and expect abundance MVFR conditions
through the remainder of the period.

In terms of winds, Moderate east to northeasterly winds persist
this afternoon with a substantial increase from west to east
mainly after 00Z. Winds are going to be very strong for all sites
overnight with the current track bringing the worst conditions to
ISM and MLB. Shifts are still possible in the track so haven't
gotten too specific with timing/strength of the peak winds, just
expect dangerous flying conditions throughout the area overnight
tonight and into Thursday morning. Have noted a slight decrease in
wind speeds toward the end of the period for inland locations, but
will remain gusty.

&&

.HYDROLOGY...
Issued at 618 PM EDT Wed Oct 9 2024

River levels along the Saint Johns at Astor have reached Moderate
Flood Stage and with heavy rainfall across the river basin both
ahead of and with Milton's passage, Astor is forecast to reach
Major Flood Stage into Thursday. Additional locations upstream on
the Saint Johns are also likely to experience rises to at least
Minor or Moderate flood stage through Saturday, and possibly
reaching major flood levels at DeLand and Geneva by Sunday. See
the latest Flood Warning statements for additional information.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  74  82  73  81 / 100  90  60  40
MCO  75  81  72  82 / 100  90  50  30
MLB  76  84  74  83 /  90  80  60  30
VRB  77  85  75  84 /  90  70  60  30
LEE  72  79  69  81 / 100  80  40  20
SFB  74  81  72  81 / 100  90  50  40
ORL  75  82  72  82 / 100  90  50  30
FPR  77  84  75  84 /  90  70  50  30

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...Tornado Watch until 9 PM EDT this evening for FLZ041-044>046-053-
     058-141-144-154-159-164-247-254-259-264-347-447-547-647-747.

     Hurricane Warning for FLZ041-044>046-053-058-141-144-154-159-247-
     254-259-347-447-547-647-747.

     Flood Watch through Thursday evening for FLZ041-044>046-053-058-
     141-144-154-159-164-247-254-259-264-347-447-547-647-747.

     Storm Surge Warning for FLZ141-447-747.

     Hurricane Watch for FLZ164-264.

     Tropical Storm Warning for FLZ164-264.

AM...Tornado Watch until 9 PM EDT this evening for AMZ550-552-555.

     Hurricane Warning for AMZ550-552-555-570-572-575.

&&

DISCUSSION...Weitlich
AVIATION...NWS Corpus Christi
Hazardous weather outlook, Oct 9, 3:06 PM EDT, 3 hours 37 minutes before
Hazardous Weather Outlook
National Weather Service Melbourne FL
306 PM EDT Wed Oct 9 2024

AMZ550-552-555-570-572-575-FLZ041-044>046-053-058-141-144-154-159-
164-247-254-259-264-347-447-547-647-747-100800-
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia-
Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia-
Northern Lake-Orange-Seminole-Osceola-Okeechobee-Coastal Volusia-
Southern Lake-Coastal Indian River-Coastal Saint Lucie-
Coastal Martin-Inland Northern Brevard-Inland Indian River-
Inland Saint Lucie-Inland Martin-Mainland Northern Brevard-
Northern Brevard Barrier Islands-Inland Southern Brevard-
Mainland Southern Brevard-Southern Brevard Barrier Islands-
306 PM EDT Wed Oct 9 2024

This Hazardous Weather Outlook is for east central Florida.

.DAY ONE...This afternoon and tonight.

Please refer to the Hurricane Local Statement issued by the
National Weather Service in Melbourne for hazards associated with
Hurricane Milton at weather.gov/melbourne.

In the hours before

Local storm report, Oct 9, 5:19 PM EDT, 1 hour 24 minutes before
Preliminary Local Storm Report
National Weather Service Melbourne FL
519 PM EDT Wed Oct 9 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     Tornado          1 NNW Lakewood Park     27.55N 80.39W
10/09/2024                   St. Lucie          FL   NWS Employee

            Multiple reports of a large and destructive
            tornado with significant damage near
            Lakewood Park.

&&

KF
Local storm report, Oct 9, 6:00 PM EDT, 43 minutes before
Preliminary Local Storm Report
National Weather Service Melbourne FL
600 PM EDT Wed Oct 9 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0557 PM     Rain             1 NNW Vero Beach South  27.64N 80.42W
10/09/2024  M9.07 Inch       Indian River       FL   Mesonet

            The Wunderground station KFLVEROB463
            measured 9.07 inches of rainfall.

&&

KF
Local storm report, Oct 9, 6:25 PM EDT, 18 minutes before
Preliminary Local Storm Report
National Weather Service Melbourne FL
625 PM EDT Wed Oct 09 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     Tornado          1 NE Port Salerno       27.16N  80.18W
10/09/2024                   Martin             FL   Trained Spotter

            A trained storm spotter reported a tornado with damage
            to roofs and trees.

&&

Event Number MLB2400051

KRF
Local storm report, Oct 9, 6:29 PM EDT, 14 minutes before
Preliminary Local Storm Report
National Weather Service Melbourne FL
629 PM EDT Wed Oct 9 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     Rain             Stevens Park            27.61N 80.44W
10/09/2024  M7.41 Inch       Indian River       FL   Mesonet

            The Wunderground station KFLVEROB656
            measured 7.41 inches of rainfall.

&&

KF
Local storm report, Oct 9, 6:33 PM EDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service Melbourne FL
633 PM EDT Wed Oct 9 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     Rain             1 NNE Sebastian Inlet   27.80N 80.47W
10/09/2024  M6.92 Inch       Indian River       FL   Mesonet

            The Wunderground station KFLSEBAS6 measured
            6.92 inches of rainfall.

&&

KF
Local storm report, Oct 9, 6:42 PM EDT, 1 minute before
Preliminary Local Storm Report
National Weather Service Melbourne FL
642 PM EDT Wed Oct 9 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     Rain             4 WSW Pineda            28.22N 80.75W
10/09/2024  M5.78 Inch       Brevard            FL   Public

            The Wunderground station KFLMELBO683
            measured 5.78 inches of rainfall.

&&

KF

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 8, 8:07 PM EDTAreal Flood AdvisoryMLBIndian River113 min
Oct 9, 2:50 AM EDTRip Current StatementMLBBrevard, Indian River, Martin, Saint Lucie, Volusia6 days
Oct 9, 10:41 AM EDTAreal Flood WarningMLBBrevard, Orange, Osceola, Volusia94 min
Oct 9, 11:16 AM EDTSpecial Marine WarningMLB59 min
Oct 9, 11:45 AM EDTTornado WarningMLBMartin45 min
Oct 9, 12:25 PM EDTTornado Warning Tornado observedMLBMartin, Okeechobee, Saint Lucie35 min
Oct 9, 12:50 PM EDTTornado Warning Tornado observedMLBMartin, Okeechobee, Saint Lucie40 min
Oct 9, 1:24 PM EDTTornado Warning Tornado observedMLBIndian River, Okeechobee, Saint Lucie36 min
Oct 9, 1:32 PM EDTTornado WarningMLBMartin, Saint Lucie43 min
Oct 9, 1:44 PM EDTTornado WarningMLBOkeechobee46 min
Oct 9, 1:50 PM EDTTornado WarningMLBMartin, Okeechobee40 min
Oct 9, 1:52 PM EDTTornado WarningMLBBrevard, Indian River, Okeechobee38 min
Oct 9, 2:06 PM EDTTornado WarningMLBMartin, Saint Lucie39 min
Oct 9, 2:17 PM EDTTornado Warning Tornado observedConsiderable damage threatMLBIndian River, Okeechobee, Osceola43 min
Oct 9, 2:20 PM EDTTornado WarningMLBBrevard, Indian River, Osceola40 min
Oct 9, 2:39 PM EDTTornado WarningMLBIndian River, Saint Lucie36 min
Oct 9, 2:46 PM EDTTornado Warning Tornado observedConsiderable damage threatMLBBrevard, Indian River, Okeechobee, Osceola44 min
Oct 9, 2:49 PM EDTTornado WarningMLBBrevard, Osceola41 min
Oct 9, 2:53 PM EDTTornado WarningMLBMartin, Saint Lucie37 min
Oct 9, 2:58 PM EDTTornado WarningMLBMartin, Saint Lucie47 min
Oct 9, 3:12 PM EDTTornado WarningMLBIndian River, Saint Lucie33 min
Oct 9, 3:20 PM EDTTornado WarningMLBBrevard, Osceola40 min
Oct 9, 3:21 PM EDTTornado Warning Tornado observedMLBMartin, Saint Lucie39 min
Oct 9, 3:22 PM EDTTornado WarningMLBOrange, Osceola38 min
Oct 9, 3:28 PM EDTFlash Flood WarningMLBBrevard, Indian River, Martin, Okeechobee, Osceola, Saint Lucie3 hr
Oct 9, 3:35 PM EDTTornado WarningMLBOkeechobee40 min
Oct 9, 3:46 PM EDTTornado WarningMLBBrevard, Indian River29 min
Oct 9, 3:52 PM EDTTornado WarningMLBOrange, Osceola38 min
Oct 9, 3:57 PM EDTFlash Flood WarningMLBBrevard, Indian River, Orange, Osceola, Seminole, Volusia3 hr
Oct 9, 3:58 PM EDTTornado WarningMLBIndian River, Saint Lucie32 min
Oct 9, 4:07 PM EDTTornado WarningMLBMartin, Saint Lucie38 min
Oct 9, 4:08 PM EDTTornado WarningMLBOrange37 min
Oct 9, 4:12 PM EDTTornado WarningMLBIndian River, Okeechobee, Saint Lucie48 min
Oct 9, 4:14 PM EDTTornado WarningMLBIndian River46 min
Oct 9, 4:14 PM EDTTornado WarningMLBMartin, Okeechobee, Saint Lucie31 min
Oct 9, 4:28 PM EDTTornado WarningMLBOrange36 min
Oct 9, 4:38 PM EDTSpecial Marine WarningMLB67 min
Oct 9, 4:41 PM EDTTornado WarningMLBMartin, Okeechobee, Saint Lucie34 min
Oct 9, 4:59 PM EDTTornado WarningMLBMartin, Saint Lucie31 min
Oct 9, 5:06 PM EDTTornado Warning Considerable damage threatMLBIndian River, Saint Lucie24 min
Oct 9, 5:16 PM EDTTornado WarningMLBMartin29 min
Oct 9, 5:24 PM EDTSpecial Marine WarningMLB36 min
Oct 9, 5:25 PM EDTTornado Warning Tornado observedMLBMartin, Saint Lucie35 min
Oct 9, 5:26 PM EDTTornado WarningMLBBrevard19 min
Oct 9, 5:28 PM EDTTornado Warning Tornado observedConsiderable damage threatMLBIndian River17 min
Oct 9, 5:38 PM EDTFlash Flood Warning Considerable damage threatMLBIndian River, Saint Lucie112 min
Oct 9, 5:40 PM EDTTornado WarningMLBMartin35 min
Oct 9, 5:49 PM EDTSpecial Marine WarningMLB73 min
Oct 9, 5:51 PM EDTTornado WarningMLBBrevard24 min
Oct 9, 5:54 PM EDTSpecial Marine WarningMLB66 min
Oct 9, 5:57 PM EDTTornado WarningMLBIndian River, Saint Lucie22 min
Oct 9, 6:01 PM EDTTornado WarningMLBMartin, Saint Lucie29 min
Oct 9, 6:49 PM EDTTornado WarningMLBBrevard10 min
Oct 9, 6:50 PM EDTSpecial Marine WarningMLB18 min
Oct 9, 6:53 PM EDTSpecial Marine WarningMLB2 hr
Oct 9, 7:06 PM EDTSpecial Marine WarningMLB54 min
Oct 9, 7:52 PM EDTSpecial Marine WarningMLB68 min

Nearby

Flash Flood Warnings in Florida, 2024Every flash flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.